It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-21-2011, 11:37 AM   #1
Newbie
(female)
 
Join Date: May 2011
Location: South Lebanon, Oh USA
Posts: 2
cameronj1980 HB User
Six day headache.. Need Help!



I Have had a headache since Sunday of last week. Normally when I get a headache it's easy enough to handle with tylenol or advil. This time neither of those simple over the counter remedies didn't touch it. I tried a TraMADol and it didn't touch it. Yesterday, my fiancee' finally convinced me to go to the ER and get checked out. They gave me a shot of Morphine and a Shot of Dalated.. or how ever you spell that last one. I hated the way it made me feel woozy and not in control of my own body but it seemed to take the pain away. I went home had an itch attack where i thought i was going to scratch my face off and went to sleep. When I woke up my headache was back in full force.

Did the IV meds they gave me at the hospital take my pain away like I had thought? or simply hide it and make me feel crazy? Does anyone know what I should do next? it hurts a lot..

 
Sponsors Lightbulb
   
Old 05-21-2011, 12:09 PM   #2
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Six day headache.. Need Help!

Did they run any type of tests on you? As far as the Dilaudid that is one weird med. They gave it to me once in the hospital and I felt like I was totally drunk. I was slurring my words and seeing 2 of everything till it wore off.

You need to have some sort of tests to find out what is causing it. It could be a sinus issue or some other medical problem. If you have a Dr. of your own I would call and explain the situation, but if not..go back to the hospital and ask WHY your getting a headache every day!! Handing you pain stuff is not the answer, you need to find out WHY!

Good luck...JJ...
__________________
When you come to the end of your rope..tie a knot and hang on!

 
Sponsors Lightbulb
   
Old 05-21-2011, 12:13 PM   #3
Newbie
(female)
 
Join Date: May 2011
Location: South Lebanon, Oh USA
Posts: 2
cameronj1980 HB User
Re: Six day headache.. Need Help!

As far as i know, the only tests they ran were on my blood, they took my blood pressure and it was fairly good. They tried to take my temperature but were unable to because the equipment didn't work. They just gave me narcotic on top of narcotic even though i had no experience with them and told them i hated the heavy burning chest feeling the morphine gave me that was more than doubled with the Dilauded. They automatically assumed it had something to do with the fact that i have been off my bipolar meds for six months and didn't look any further. You think I should go back and demand ct scans, and exrays or whatever else they do for extreme headaches? I'm confused.. I Thoguth the pain meds they gave me made it go away, but all it did was put it aside for hours while i came down off the HIgh that THEY gave me with the iv meds.

 
Old 05-21-2011, 12:29 PM   #4
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Six day headache.. Need Help!

Ok, so they basically did at least do blood work. Guess they figure it is due to you not taking your meds. and it is anxiety. If you have been off the meds. for 6 months..why the headaches now???? Like I said, if it keeps up go back and tell them you need answers..not meds. that make you high.

There are so many reasons for the headaches I can't even try to name any. It could be a very simple thing or something that needs addressing. You could have a hormone imbalance..sinus..or some sort of virus. Don't suffer and try to deal with it with meds. cause as you can see, they aren't helping.

Best of wishes...JJ.....
__________________
When you come to the end of your rope..tie a knot and hang on!

 
The Following User Says Thank You to JJ For This Useful Post:
cameronj1980 (05-21-2011)
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lots of random symptoms lately: dizziness, blue lips, shivering, sweating, headache saxlover12 General Health 3 10-26-2009 10:48 AM
Week Long Debilitating Headache bcaro1831 General Health 1 09-11-2009 10:57 AM
headache pain in area behind ears? HELP! pinkpixies General Health 3 12-15-2008 09:48 PM
Headache, Tired and not feeling well (strep) paulz99 General Health 1 09-02-2008 12:57 PM
Can anyone help with stress related headache? Darknightr General Health 3 04-19-2008 04:00 PM

Tags
head ache



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!